Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 402, NWS Little Rock, AR

September 1, 2012Garland County, Montgomery County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Sep 1, 2012, 5:57 PM CDT for Garland County, Montgomery County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2012, 5:57 PM CDT (22:57 UTC)
Expired
Sep 1, 2012, 6:45 PM CDT
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Garland County, AR, Montgomery County, AR

The radar

The Little Rock radar (KLZK), 108 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WUUS54 KLZK 012257
SVRLZK
ARC051-097-012345-
/O.NEW.KLZK.SV.W.0402.120901T2257Z-120901T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
557 PM CDT SAT SEP 1 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  EAST CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS...

* UNTIL 645 PM CDT

* AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF GAP CREEK
  REC AREA...OR 6 MILES SOUTHEAST OF MT IDA...AND MOVING EAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE OUACHITA...      MEYERS...             GAP CREEK REC AREA...
  SILVER...             ROYAL...              PEARCY...
  HURRICANE GROVE...    CRYSTAL SPRINGS...   
  TWIN CREEK REC AREA...                     
  TOMPKINS BEND REC AREA...                   SWEETHOME...
  REYNOLDS LAKE...      PEAK...               OMA...
  MT IDA MUNI ARPT...   MAZARN MTN...         MAZARN...
  MADDOX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR EASTERN ARKANSAS.

LAT...LON 3459 9322 3440 9326 3444 9362 3461 9360
TIME...MOT...LOC 2257Z 279DEG 21KT 3451 9351

$$

227
2 follow-up statements
052 
WWUS54 KLZK 012319
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CDT SAT SEP 1 2012

ARC051-097-012345-
/O.CON.KLZK.SV.W.0402.000000T0000Z-120901T2345Z/
GARLAND AR-MONTGOMERY AR-
619 PM CDT SAT SEP 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MONTGOMERY AND SOUTHWESTERN GARLAND COUNTIES UNTIL 645 PM CDT...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF GAP
CREEK REC AREA...OR 7 MILES SOUTH OF LAKE OUACHITA...MOVING EAST AT
25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  LAKE OUACHITA...      MEYERS...             GAP CREEK REC AREA...
  SILVER...             ROYAL...              PEARCY...
  HURRICANE GROVE...    CRYSTAL SPRINGS...   
  TWIN CREEK REC AREA...                     
  TOMPKINS BEND REC AREA...                   SWEETHOME...
  REYNOLDS LAKE...      PEAK...               OMA...
  MT IDA MUNI ARPT...   MAZARN MTN...         MAZARN...
  MADDOX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR EASTERN ARKANSAS.

LAT...LON 3459 9322 3440 9326 3444 9362 3461 9360
TIME...MOT...LOC 2319Z 279DEG 21KT 3450 9340

$$

227
459 
WWUS54 KLZK 012343
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
643 PM CDT SAT SEP 1 2012

ARC051-097-012353-
/O.EXP.KLZK.SV.W.0402.000000T0000Z-120901T2345Z/
GARLAND AR-MONTGOMERY AR-
643 PM CDT SAT SEP 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTGOMERY AND
SOUTHWESTERN GARLAND COUNTIES WILL EXPIRE AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR EASTERN ARKANSAS.

LAT...LON 3459 9322 3440 9326 3444 9362 3461 9360
TIME...MOT...LOC 2343Z 279DEG 21KT 3448 9323

$$

227

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:23 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Sep 1, 3:23 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CDT SAT SEP 1 2012

.SHORT TERM...TONIGHT THROUGH WEDNESDAY
THE REMNANTS OF HURRICANE ISAAC WERE OVER EASTERN MISSOURI LATE
THIS AFTERNOON. SURROUNDING THE SYSTEM...THERE WILL BE AT LEAST
ONE MORE ROUND OF THUNDERSTORMS...AND THAT WILL BE THIS EVENING.
SOME OF THE STORMS COULD BE SEVERE FROM NORTHEAST THROUGH CENTRAL
ARKANSAS.

THE SYSTEM WILL DEPART FOR THE OHIO VALLEY TUESDAY/WEDNESDAY. AT
THE SAME TIME...HIGH PRESSURE WILL NUDGE INTO THE REGION FROM
THE SOUTHERN PLAINS. UNDER THE HIGH...RAIN CHANCES WILL DECREASE...
AND IT WILL FEEL VERY MUCH LIKE SUMMER WITH AT/ABOVE NORMAL
TEMPERATURES.

AS THE PERIOD ENDS...THE HIGH WILL BEGIN RETROGRADING. A NORTHWEST
WIND FLOW ALOFT WILL DRIVE A NEW COLD TOWARD THE REGION...AND THAT
WILL PLAY A ROLE IN THE EXTENDED PERIOD.
&&

.LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY
UNSETTLED WEATHER WILL BE ACROSS THE REGION IN THE LONG TERM. A WEAK
FRONTAL BOUNDARY WILL MOVE INTO THE AREA AND STALL OUT. THIS WILL
KEEP SMALL RAIN CHANCES IN THE FORECAST...AS SEVERAL WAVES MOVE
ALONG THE FRONT. MODELS ARE IN GOOD AGREEMENT WITH TROUGH MOVING
INTO THE REGION SATURDAY...BRINGING BETTER CHANCES OF RAINFALL FOR
THE END OF THE LONG TERM.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     74  91  72  94 /  40  20  10  10
CAMDEN AR         76  96  77  98 /  30  10  10  10
HARRISON AR       69  90  70  94 /  20  10  10  10
HOT SPRINGS AR    75  96  76  98 /  40  10  10  10
LITTLE ROCK   AR  75  95  76  97 /  50  10  10  10
MONTICELLO AR     76  94  77  95 /  30  10  10  10
MOUNT IDA AR      74  96  75  97 /  30  10  10  10
MOUNTAIN HOME AR  70  90  70  94 /  30  20  10  10
NEWPORT AR        75  91  73  93 /  50  30  20  10
PINE BLUFF AR     75  94  75  95 /  40  10  10  10
RUSSELLVILLE AR   73  97  74  98 /  20  10  10  10
SEARCY AR         74  93  73  94 /  50  20  20  10
STUTTGART AR      75  93  74  94 /  50  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...46 / LONG TERM...58
Hazardous weather outlook, Sep 1, 4:45 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
445 PM CDT SAT SEP 1 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
4455 PM CDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE REMNANTS OF HURRICANE ISAAC ARE NOW OVER CENTRAL MISSOURI.
HOWEVER...TROPICAL MOISTURE REMAINS ACROSS THE NATURAL STATE AND AS
ISAAC CONTINUES TO MOVE ACROSS MISSOURI...ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS HAS DEVELOPED OVER ARKANSAS. A TORNADO WATCH IS
IN EFFECT FOR PARTS OF CENTRAL AND EASTERN ARKANSAS THROUGH LATE
EVENING.

STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING
WITH THE BEST CHANCES ACROSS CENTRAL AND EAST CENTRAL PORTIONS OF
THE COUNTY WARNING AREA. SEVERE WEATHER CHANCES WILL BE GREATEST
ALONG A LINE FROM JONESBORO...TO NEWPORT...TO LITTLE ROCK AND
CONWAY. THE MAIN THREAT AT THIS TIME IS STRONG DAMAGING WINDS.
HOWEVER...ISOLATED TORNADOES WILL BE POSSIBLE...AS STRONG WIND
ENERGY REMAINS ACROSS THE REGION DUE TO THE REMNANTS OF HURRICANE
ISAAC.

WITH THE SOUPY AIR MASS SITTING OVER THE STATE...ANY STORM WILL BE
CAPABLE OF PRODUCING BRIEF HEAVY RAIN. ANY ADDITIONAL HEAVY RAINFALL
FROM THUNDERSTORMS WOULD LEAD TO LOCALIZED FLASH FLOODING ESPECIALLY
IN AREAS THAT SAW THE VERY HEAVY RAINFALL THE PAST 2 DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT FOR WIDESPREAD SEVERE WEATHER IS EXPECTED TO REMAIN LOW
NEXT WEEK. HOWEVER...MOISTURE LEVELS HAVE INCREASED OVER THE PAST
FEW DAYS AS A RESULT OF WIDESPREAD RAINFALL. AFTERNOON TEMPERATURES
ARE EXPECTED TO WARM BACK INTO THE MID AND EVEN SOME UPPER 90S
ACROSS THE AREA THROUGH THE MIDDLE OF NEXT WEEK. AS A RESULT...HEAT
INDICES COULD RISE TO NEAR OR JUST ABOVE 100 DEGREES SUNDAY...MONDAY
AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...ESPECIALLY AREAS NORTHEAST OF LITTLE ROCK.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Local storm report, Sep 1, 5:08 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
508 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     JUDSONIA                35.28N 91.64W
09/01/2012                   WHITE              AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS ROOF DAMAGE IN JUSONIA.

0441 PM     TSTM WND DMG     2 ESE MORRILTON         35.15N 92.71W
09/01/2012                   CONWAY             AR   LAW ENFORCEMENT

            TREES DOWN EAST OF MORRILTON.

&&

MCLAY
Local storm report, Sep 1, 5:14 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
514 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     CONWAY                  35.09N 92.45W
09/01/2012                   FAULKNER           AR   TRAINED SPOTTER

            MULTIPLE TREES ARE DOWN IN AND AROUND THE CONWAY AREA.
            SEVERAL TREES ARE DOWN ACROSS SOUTHERN PORTIONS OF
            FAULKNER COUNTY INCLUDING THE AREA OF HAMLET.

0411 PM     TSTM WND DMG     VILONIA                 35.08N 92.21W
09/01/2012                   FAULKNER           AR   TRAINED SPOTTER

            TREES ARE DOWN IN THE VILNOIA AREA. SEVERAL POWER LINES
            ARE ALSO DOWN.

&&

MCLAY
Local storm report, Sep 1, 5:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
518 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     NEWPORT                 35.63N 91.24W
09/01/2012                   JACKSON            AR   LAW ENFORCEMENT

            LARGE TRESS LIMBS WERE BLOWN DOWN IN THE NEWPORT AREA. A
            CABLE LINE WAS ALSO BLOWN DOWN.

&&

MCLAY
Local storm report, Sep 1, 5:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     BENTON                  34.57N 92.58W
09/01/2012                   SALINE             AR   TRAINED SPOTTER

            TEREES ARE DOWN IN BENTON.

&&

MCLAY
Local storm report, Sep 1, 5:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
542 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     GEORGETOWN              35.13N 91.45W
09/01/2012                   WHITE              AR   CO-OP OBSERVER

            SEVERAL TREES ARE DOWN IN GEORGETOWN. ONE TREE FELL ON A
            VEHICLE THAT WAS UNOCCUPIED.

&&

MCLAY
Local storm report, Sep 1, 5:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
554 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     BRYANT                  34.61N 92.49W
09/01/2012                   SALINE             AR   PUBLIC

            ROOF DAMAGE IN BRYANT. SEVERAL LARGE TREES HAVE BEEN
            SNAPPED OR FALLEN.

&&

MCLAY

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:02 PM CDTTornado WarningLZKArkansas, Jefferson, Lincoln28 min
Sep 1, 2:31 PM CDTRiver Flood WarningLZKJackson, Woodruff17 days
Sep 1, 3:51 PM CDTSpecial Weather StatementLZKFaulkner29 min
Sep 1, 3:54 PM CDTSevere Thunderstorm WarningLZKFaulkner, White36 min
Sep 1, 4:15 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, White30 min
Sep 1, 4:21 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson14 min
Sep 1, 4:40 PM CDTSpecial Weather StatementLZKWhite30 min
Sep 1, 4:47 PM CDTSpecial Weather StatementLZKWoodruff33 min
Sep 1, 4:51 PM CDTSevere Thunderstorm WarningLZKFaulkner24 min
Sep 1, 4:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff38 min
Sep 1, 4:56 PM CDTSevere Thunderstorm WarningLZKJackson34 min
Sep 1, 5:06 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline39 min
Sep 1, 5:13 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline47 min
Sep 1, 5:21 PM CDTSevere Thunderstorm WarningLZKWoodruff39 min
Sep 1, 5:23 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White52 min
Sep 1, 5:45 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff45 min
Sep 1, 5:45 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring45 min
Sep 1, 5:49 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline41 min
Sep 1, 6:02 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline43 min
Sep 1, 6:27 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff33 min
Sep 1, 6:29 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Pulaski46 min
Sep 1, 6:31 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Saline44 min
Sep 1, 6:36 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff39 min
Sep 1, 6:41 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline34 min
Sep 1, 6:44 PM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
Sep 1, 6:55 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln50 min
Sep 1, 6:58 PM CDTFlash Flood WarningLZKGrant, Hot Spring, Jefferson3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.